How to stop 200MG of Seroquel and feel minimal withdrawal?
- 4 Apr 2015 by FEvans
- 5 April 2015
- lyrica, seroquel, pain, chronic pain, withdrawal, chronic, taper, drug
I've been on the drug for almost 3 months. I've gained 30lbs and with my chronic pain somewhat helped by Lyrica (which also calms me down) I want to stop Seroquel.
What would be a good taper? Have I been on it long enough where I will feel significant withdrawal? Any help would be appreciated
You might. Try cutting the dose, if you've cut too much you'll know, so bump it back up a bit. What dose pills do you have because you can't really cut it? You might need your dr to write for a smaller dose pill. Don't go too fast either. Do it slow and easy, there is no rush.
The one the prescribing Dr gives you to follow, not one you get from strangers on the web, don't endanger yourself, get with the Dr asap.
I would ask your doctor for a tapering plan, so you can discontinue safely without too many/any withdrawal symptoms. You can get doses in 100mg & 50mg, so it will probably be advised to reduce by taking lower strength tablets. Fyi, if you are taking XR (extended release) tablets, do NOT cut them, you could become very ill. Good luck with your reduction
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 3 answers
Posted 22 Jul 2011 • 2 answers
Posted 4 Jan 2014 • 3 answers
Posted 8 Nov 2016 • 3 answers
Posted 23 Mar 2018 • 0 answers